# SDR SROM200500002

- Difficulty date: January 29, 2005
- Submitted: January 31, 2005
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 34,997 hours, 34,313 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Part number: 58791
- Condition: Open
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHTING INOP BETWEEN ROWS 9 TO 15.  TROUBLESHOT, REMOVED AND REPLACED FLOOR PROXIMITY ESCAPE PATH LIGHTING CABLE LEAD ASSEMBLY IAW B737 MM 33-51-191, OPS CHECK GOOD.
